# SDR CALA2025070306194

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) B757-MP-20FW-52-802-00, FWD CARGO DOOR FWD LWR CORNER EDGE SEAL DEPRESSOR DEFORMED/CRACKED. ESFR REPORTING ONLY REMOVED AND REPLACED FWD CARGO DOOR FWD SEAL DEPRESSOR UA146N660 3-113 IAW B757-300 SRM 51-40-02-0G-0.
